Solitons and soliton–antisoliton pairs of a Goldstone model in 3 + 1 dimensions

Paturyan, Vanush and Radu, Eugen and Tchrakian, D. H. (2006) Solitons and soliton–antisoliton pairs of a Goldstone model in 3 + 1 dimensions. Journal of Physics A: Mathematical and General, 39 (14). pp. 3817-3827. ISSN 0305-4470

Share Twitter Facebook Email

[img]
Preview
Text
DIAS-STP-06-28.pdf

Download (336kB) | Preview
Official URL: http://doi.org/10.1088/0305-4470/39/14/022

Abstract

We study finite energy topologically stable static solutions to a global symmetry breaking model in 3 + 1 dimensions described by an isovector scalar field. The basic features of two different types of configurations are studied, corresponding to axially symmetric multisolitons with topological charge n, and unstable soliton–antisoliton pairs with zero topological charge.

Item Type: Article
Divisions: School of Theoretical Physics > Preprints
Date Deposited: 05 Oct 2017 19:31
Last Modified: 16 Jul 2018 11:03
URI: http://dair.dias.ie/id/eprint/190

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year